# SDR AWXA200300769

- Difficulty date: June 6, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: D53370801204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A .1875 INCH CRACK WAS FOUND ON RT BULKHEAD WEB FR 35 AT LOWER MOST OUTBOARD HOLE.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED; FABRICATED REPAIR DOUBLERS AND A BRACKET ASSEMBLY; INSTALLED REPAIR PARTS IAW AWA ER 26-5331-02151-TB2A.
